... problems all after taking clidamycin, the burning sensation has been a big problem has any one herd of this. John
14 Nov 2011
Clindamycin is an old antibiotic usually taken for specific infections (u didn't mention one). Anyone can have a reaction to any medication at any time. Nice,huh? GERD and diarrhea are common side effects of antibiotic therapy. Usually, unless he symptoms are so bad u can't stand it, just treat the symptoms. You can ask the pharmacist what to do, I think I would take omeprazole for the heartburn and Imodium or loperamide for diarrhea. I'm not sure whether skin irritation is a common side effect or not.
Anyway, that's my opinion. Please, if you are still worried, call the pharmacist or your physician.
Best of luck to you and prayers sent for your rapid recovery.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Azopt for about 8 months and lately I have been having terrible heartburn and a burning sensation in my upper body after I take it. ...
1 answer • 15 May 2011
The acid from GERD goes through your intestines and on out. It can really burn your rear when on the toilet, especially if you have other stomach ...
1 answer • 6 Jul 2011
I have acid reflux or Gerd but lately I have had a uti and having to take cipro and have extra burning in my chest area. I also have panic attacks at ...
4 answers • 31 May 2012
been on it for 5 days for staph infec in huge sore on foot.havin these side efffects since i started but i dont see anyone else having these,i have ...
4 answers • 24 Nov 2012
Fibromyalgia - Finally diagnosed after 5 years. Within a month I'm now on 5 medications and getting?
... cortizone shots in my wrist. Also going to Pt and a tummy dr for ibs and gerd. Yet nothing helps. I got 3 new meds today and am scared to start ...
3 answers • 5 Jun 2013